# SDR SWAA2020102320359

- Difficulty date: September 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LACATED STAB STA 92.70 AT 21 INCH FROM FRONT SPAR LT HORIZONTAL STAB.  PERFORMED PERMANENT REPAIR LOCATED ON INSPAR RIB STA STA 92.70 AT FROM FRONT SPAR LT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
